# SDR ABXA9801092

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5758011
- Condition: Cracked
- Location: Bs 260
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FLOOR SUPPORT ANGLE CRACKED AT STATION 260, LONGERON 33L.  REPAIRED IAW DC8 SRM 51-1-3 AND 51-1-8, 51-1-20, AND 51-1-21.
